Apparently women go through hormonal changes several times in the lives. These phases seem to hold different symptoms too.
My symptom resulted in my face looking like a volcanic landscape about to erupt. So I bite the bullet and visit the dermatologist… and what is revealed from this visit?….. I have acne … and a seriously dent bank balance.
Anyways, so now I have a wonder drug. YAYNESS.. And then I read the insert! Here’s a couple of effects this wonder drug will do
Dry skin – that’s going to make me look like the dragon that I am sometimes referred to
Dandruff – ahh beautiful soft snowflakes in my hair… GREAT!
Dry patches and peeling on the face – hmm bad case of psoriasis and sunburn at the same time???
Dry eyes – ok, so how much dryness is going to happen here???
Skin fragility – do not use waxing to remove hairs – wahoo!!! At least all the hair will cover the scales and dry bits…
I am sure many of you have had the pleasure of dealing with side effects?
So while having my moment (or two or three) about how delightful I am going to look and feel for the next few months, I find this posted on Facebook by a friend. After having a chuckle…I understood
I realised that the bad is never good until the worst happens.
My good is that the dry look that I am going for will result in supple, acne free face!
What is your good?